Alert archive / Puerto Rico / Small Craft Advisories in 2011
Small Craft Advisory 127, NWS JSJ
NWS JSJ issued this small craft advisory at Sep 11, 2011, 5:01 PM CDT. It took effect at Sep 12, 2011, 4:30 AM CDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2011, 5:01 PM CDT (22:01 UTC)
- In effect from
- Sep 12, 2011, 4:30 AM CDT
- Expired
- Sep 13, 2011, 11:00 AM CDT
- In force
- 31 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
236 WHCA72 TJSJ 112201 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 601 PM AST SUN SEP 11 2011 ...CENTER OF MARIA TO PASS WELL NORTH OF PUERTO RICO TONIGHT... .TROPICAL STORM FORCE WINDS STILL OCCURRING ACROSS THE OFFSHORE ATLANTIC WATERS. AMZ710-120615- /O.CAN.TJSJ.SC.Y.0126.000000T0000Z-110912T1600Z/ /O.NEW.TJSJ.SC.Y.0127.110912T0700Z-110913T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 601 PM AST SUN SEP 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM MONDAY TO 6 AM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM MONDAY TO 6 AM AST TUESDAY. * WINDS AND WAVES: WINDS OF 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS AND SEAS UP TO 14 FEET ARE EXPECTED ACROSS THE NORTHEAST PORTION OF THESE WATERS LATE TONIGHT THROUGH MONDAY MORNING. SEAS WILL BEGIN TO SLOWLY SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-725-732-120400- /O.EXT.TJSJ.SC.Y.0126.000000T0000Z-110912T0400Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 601 PM AST SUN SEP 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT AST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT AST TONIGHT. * WINDS AND WAVES: SUSTAINED WINDS UP TO 22 KNOTS WITH HIGHER GUSTS AND SEAS UP TO 10 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-715-741-120615- /O.EXT.TJSJ.SC.Y.0126.000000T0000Z-110912T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 601 PM AST SUN SEP 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON AST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON AST MONDAY. * WINDS AND WAVES: SUSTAINED WINDS UP TO 21 KNOTS WITH HIGHER GUSTS AND SEAS UP TO 12 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
8 follow-up statements
323 WHCA72 TJSJ 120340 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1140 PM AST SUN SEP 11 2011 ...CENTER OF MARIA WILL CONTINUE TO MOVE AWAY FROM THE REGION OVERNIGHT... .WINDS AND SEAS WILL SLOWLY SUBSIDE OVERNIGHT. AMZ722-725-732-120445- /O.EXP.TJSJ.SC.Y.0126.000000T0000Z-110912T0400Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1140 PM AST SUN SEP 11 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT AST TONIGHT... THE SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT AST TONIGHT. $$ AMZ710-121145- /O.EXT.TJSJ.SC.Y.0127.110912T1000Z-110913T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1140 PM AST SUN SEP 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM MONDAY TO 6 AM AST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM MONDAY TO 6 AM AST TUESDAY. * WINDS AND WAVES: 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS. SEAS UP TO 10 FT SLOWLY SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-715-741-121145- /O.CON.TJSJ.SC.Y.0126.000000T0000Z-110912T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 1140 PM AST SUN SEP 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST MONDAY. * WINDS AND WAVES: SUSTAINED WINDS UP TO 25 KNOTS WITH HIGHER GUSTS. SEAS UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
655 WHCA72 TJSJ 120930 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 530 AM AST MON SEP 12 2011 ...TROPICAL STORM MARIA WILL CONTINUE TO MOVE SLOWLY AWAY FROM THE LOCAL AREA TODAY THROUGH TONIGHT... .WINDS AND SEAS WILL CONTINUE TO SLOWLY SUBSIDE ACROSS THE LOCAL COASTAL WATERS TODAY THROUGH TONIGHT. AMZ712-715-741-121030- /O.CAN.TJSJ.SC.Y.0126.000000T0000Z-110912T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 530 AM AST MON SEP 12 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. HAZARDOUS WINDS AND SEAS ARE NO LONGER EXPECTED. $$ AMZ710-121730- /O.EXT.TJSJ.SC.Y.0127.110912T0930Z-110913T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 530 AM AST MON SEP 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM AST TUESDAY. * WINDS AND WAVES: WINDS OF 18 TO 23 KNOTS WITH GUSTS TO 33 KNOTS AND SEAS UP TO 9 FT...SLOWLY SUBSIDING TODAY THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
976 WHCA72 TJSJ 121447 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1047 AM AST MON SEP 12 2011 ...TROPICAL STORM MARIA WILL CONTINUE TO MOVE SLOWLY AWAY FROM THE LOCAL AREA THROUGH TONIGHT... .WINDS AND SEAS WILL CONTINUE TO SLOWLY SUBSIDE ACROSS THE LOCAL COASTAL WATERS THROUGH TONIGHT. AMZ710-122300- /O.CON.TJSJ.SC.Y.0127.000000T0000Z-110913T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1047 AM AST MON SEP 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY. * WINDS AND WAVES: WINDS OF 18 TO 23 KNOTS WITH GUSTS TO 33 KNOTS AND SEAS UP TO 9 FT...SLOWLY SUBSIDING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
307 WHCA72 TJSJ 121606 AAA MWWSJU URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 1206 PM AST MON SEP 12 2011 ...TROPICAL STORM MARIA WILL CONTINUE TO MOVE SLOWLY AWAY FROM THE LOCAL AREA THROUGH TONIGHT... .WINDS AND SEAS WILL SUBSIDE ACROSS THE LOCAL COASTAL WATERS LATER TONIGHT. A SHIP REPORT OF 12 FOOT SEAS WAS RECEIVED FROM THE NORTHERN MONA CHANNEL. AMZ712-741-742-122200- /O.EXB.TJSJ.SC.Y.0127.000000T0000Z-110912T2200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1206 PM AST MON SEP 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST THIS EVENING. * WINDS AND WAVES: WINDS OF 18 TO 23 KNOTS WITH GUSTS TO 33 KNOTS AND SEAS 6 TO 12 FT...SLOWLY SUBSIDING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-130015- /O.CON.TJSJ.SC.Y.0127.000000T0000Z-110913T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1206 PM AST MON SEP 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY. * WINDS AND WAVES: WINDS OF 18 TO 23 KNOTS WITH GUSTS TO 33 KNOTS AND SEAS UP TO 13 FT...SLOWLY SUBSIDING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
660 WHCA72 TJSJ 122106 RRA MWWSJU URGENT - MARINE WEATHER MESSAGE...DELAYED NATIONAL WEATHER SERVICE SAN JUAN PR 506 PM AST MON SEP 12 2011 ...TROPICAL STORM MARIA WILL CONTINUE TO MOVE SLOWLY AWAY FROM THE LOCAL AREA TONIGHT THROUGH TOMORROW .WINDS AND SEAS WILL SLOWLY SUBSIDE ACROSS THE LOCAL COASTAL WATERS TONIGHT. AMZ712-741-742-130400- /O.EXT.TJSJ.SC.Y.0127.000000T0000Z-110913T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 506 PM AST MON SEP 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAIN IN EFFECT UNTIL MIDNIGHT AST TONIGHT. * WINDS AND WAVES: WINDS OF 18 KNOTS WITH GUSTS TO 33 KNOTS AND SEAS 6 TO 7 FT...SLOWLY SUBSIDING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-130515- /O.EXT.TJSJ.SC.Y.0127.000000T0000Z-110913T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 506 PM AST MON SEP 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TUESDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL NOON AST TUESDAY. * WINDS AND WAVES: WINDS OF 18 TO 22 KNOTS WITH GUSTS TO 33 KNOTS AND SEAS UP TO 10 FT...SLOWLY SUBSIDING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
306 WHCA72 TJSJ 130236 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1036 PM AST MON SEP 12 2011 ...TROPICAL STORM MARIA WILL CONTINUE TO MOVE SLOWLY AWAY FROM THE LOCAL AREA TONIGHT THROUGH TOMORROW .WINDS AND SEAS WILL SLOWLY SUBSIDE ACROSS THE LOCAL COASTAL WATERS TONIGHT. AMZ712-741-742-130400- /O.CON.TJSJ.SC.Y.0127.000000T0000Z-110913T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1036 PM AST MON SEP 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. * WINDS AND WAVES: WINDS OF 18 TO 21 KNOTS WITH GUSTS TO 33 KNOTS AND SEAS 6 TO 7 FT...SLOWLY SUBSIDING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-131045- /O.CON.TJSJ.SC.Y.0127.000000T0000Z-110913T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1036 PM AST MON SEP 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TUESDAY. * WINDS AND WAVES: WINDS OF 19 TO 24 KNOTS WITH GUSTS TO 33 KNOTS AND SEAS UP TO 10 FT...SLOWLY SUBSIDING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
268 WHCA72 TJSJ 130905 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 505 AM AST TUE SEP 13 2011 ...TROPICAL STORM MARIA WILL CONTINUE TO MOVE SLOWLY AWAY FROM THE LOCAL AREA TONIGHT THROUGH TOMORROW .WINDS AND SEAS WILL SLOWLY SUBSIDE ACROSS THE LOCAL COASTAL WATERS TONIGHT. AMZ710-131600- /O.CON.TJSJ.SC.Y.0127.000000T0000Z-110913T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 505 AM AST TUE SEP 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. * WINDS AND WAVES: WINDS OF 17 TO 25 KNOTS WITH GUSTS TO 33 KNOTS AND SEAS UP TO 8 FT...SLOWLY SUBSIDING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
104 WHCA72 TJSJ 131454 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1054 AM AST TUE SEP 13 2011 ...TROPICAL STORM MARIA WILL CONTINUE TO MOVE SLOWLY AWAY FROM THE LOCAL AREA THIS AFTERNOON THROUGH TONIGHT .WINDS AND SEAS WILL SLOWLY SUBSIDE ACROSS THE LOCAL COASTAL WATERS TONIGHT. AMZ710-131600- /O.CON.TJSJ.SC.Y.0127.000000T0000Z-110913T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1054 AM AST TUE SEP 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL NOON AST TODAY. * WINDS AND WAVES: WINDS OF 17 TO 25 KNOTS WITH GUSTS TO 33 KNOTS AND SEAS UP TO 8 FT...SLOWLY SUBSIDING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Sep 11, 2:19 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Sep 11, 2:19 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
319 PM AST SUN SEP 11 2011
.SYNOPSIS...AT MID AND UPPER LEVELS...AN UPPER LEVEL LOW JUST
NORTH OF THE U.S. VIRGIN ISLANDS WILL MOVE NORTHEAST AND DISSIPATE
AS THE TROPICAL STORM IMPINGES ON THE SOUTHERN PERIPHERY OF THE
LOW AND SLOWS. HIGH PRESSURE WILL FILL IN BEHIND TROPICAL STORM
MARIA ONCE IT HAS LEFT ON TUESDAY. A SECOND UPPER LOW NEAR 27 NORTH 40
WEST WILL MOVE DUE WEST TO JUST NORTH OF THE LEEWARD ISLANDS BY
NEXT WEEKEND. THIS LOW WILL ALSO CAUSE A REFLECTION AT MID LEVELS.
AT LOWER LEVELS...TROPICAL STORM MARIA IS LEAVING THE FORECAST
AREA NORTH OF THE U.S. VIRGIN ISLANDS BUT WILL CONTINUE TO PULL
MOIST AIR...SHOWERS AND THUNDERSTORMS ALONG ITS EASTERN FLANK. A
TROPICAL WAVE WILL MOVE ACROSS THE AREA ON THURSDAY FOLLOWED BY
MOISTURE ASSOCIATED TO A REFLECTION OF AN UPPER LEVEL LOW
MENTIONED ABOVE.
&&
.DISCUSSION...TROPICAL STORM MARIA CONTINUES TO MOVE VERY SLOWLY
TO THE NORTHWEST AND IS NOW LEAVING THE FORECAST AREA NORTH OF THE
U.S. VIRGIN ISLANDS. IT IS VERY LIKELY THAT THE TROPICAL STORM
WARNING CAN BE DROPPED...BUT WILL WAIT FOR THE NATIONAL HURRICANES
5 PM LOCATION FIX BEFORE DOING SO. THE HEAVIEST RAIN SEEN IN
PUERTO RICO THIS AFTERNOON WAS SEEN IN YAUCO AND GUANICA...BUT HAS
SINCE DISSIPATED. OTHER SHOWERS ARE NOW NEAR PATILLAS AND SAN
LORENZO. MODELS HAVE NOT BEEN SUCCESSFUL AT PREDICTING THE
LOCATION OF THE RAIN BANDS FROM TROPICAL STORM MARIA. AT THIS
TIME IT APPEARS THAT...NOT WITHSTANDING ANYTHING THAT THE MODELS
INDICATE...THE HEAVIEST CONVECTION...WHICH IS MOVING WEST OR WEST
NORTHWEST AT ABOUT 6 KNOTS...WILL CONTINUE TO FOLLOW THIS TRAJECTORY
AND BEGIN TO AFFECT THE SOUTHEASTERN OUTER WATERS AFTER MIDNIGHT.
HOWEVER IT IS ALSO POSSIBLE THAT THEY WILL REMAIN IN PLACE AS
TROPICAL STORM MARIA MOVES TO THE WEST NORTHWEST AS SUGGESTED BY
THE GFS. THEREFORE...GIVEN THE UNCERTAINTY...WILL LEAVE THE FLASH
FLOOD WATCH IN EFFECT UNTIL THE MOTION OF THE ONE SIGNIFICANT RAIN
BAND WITH DEEP CONVECTION CAN BE MORE PRECISELY FORECAST. WOULD
EXPECT THE U.S. VIRGIN ISLANDS TO BE AFFECTED BEFORE PUERTO RICO
AND IT IS UNLIKELY ANY FLOODING WILL OCCUR BEFORE 6 AM AST MONDAY
MORNING.
AFTER THAT MODELS INDICATE GOOD PRECIPITABLE WATER BEING PULLED UP
BEHIND MARIA ACROSS PUERTO RICO AND WOULD EXPECT THIS WILL LEAD TO
BETTER SHOWERS AND THUNDERSTORMS THAN WE HAVE HAD SO FAR. THE
TROPICAL WAVE MAY BRING VERY LITTLE IN THE WAY OF ADDITIONAL
SHOWERS OWING TO HOW IT IS BEING COMPRESSED BETWEEN THE TAIL OF
MARIA AND AN UPPER LOW ENTERING THE AREA FROM THE EAST. THE AXIS
OF THIS UPPER LOW SHOULD CROSS THE AREA NEXT SUNDAY...AND USHER
IN BETTER SHOWER ACTIVITY...BUT NO CONFIDENCE CAN BE PLACED IN
THIS FORECAST SO FAR OUT...GIVEN THE UNCERTAINTIES IN THE NEAR-
TERM. THE MODEL ALSO HAS A LOW IN THE LATTER PART OF THE FORECAST
IN THE TROPICAL ATLANTIC WHICH WOULD BE A CANDIDATE FOR
DEVELOPMENT...BUT IT IS NOT FAVORED BY THE GFS...POSSIBLY DUE TO
AN UPPER LEVEL LOW THAT INTRUDES INTO ITS PATH FROM THE NORTHEAST.
&&
.AVIATION...AS T.S. MARIA CONTINUES TO MOVE GENERALLY WNW...OUTER
RAINBANDS WILL CONTINUE TO AFFECT THE LOCAL TAF SITES FROM TIME TO
TIME. AS A RESULT...TEMPORALLY MVFR CONDITIONS STILL EXPECTED...
ESPECIALLY IN AND AROUND TNCM/TKPK...TIST/TISX AND TJSJ/TJBQ THROUGH
THE FORECAST PERIOD.
&&
.MARINE...SEAS WILL BE SLOW TO RECEDE DUE TO THE SLOW RETREAT OF
TROPICAL STORM MARIA. MODELS ALSO INDICATE SOME ROUGH SEAS MONDAY
NIGHT IN THE NORTHEAST CORNER OF THE OUTER ATLANTIC WATERS.
CARIBBEAN WATERS WILL BE MORE PROTECTED FROM THESE WAVES.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 77 91 77 91 / 40 40 50 50
STT 78 89 78 88 / 50 50 50 50
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...SCA...ALL MARINE ZONES EXCEPT COASTAL WATERS SOUTH AND WEST
OF PUERTO RICO.
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CULEBRA-EASTERN
INTERIOR-NORTHEAST-SAN JUAN AND VICINITY-SOUTHEAST-VIEQUES.
VI...SCA...ALL MARINE ZONES NEAR THE USVI.
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ST CROIX-ST.
THOMAS/ST. JOHN/ADJACENT ISLANDS.
&&
23/12Hazardous weather outlook, Sep 11, 5:50 AM CDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 650 AM AST SUN SEP 11 2011 AMZ710>745-PRZ001>013-121100- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 650 AM AST SUN SEP 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT OUTER RAINBANDS OF TROPICAL STORM MARIA WILL CONTINUE TO AFFECT PARTS OF PUERTO RICO...CULEBRA AND VIEQUES TODAY. AS THE DAY PROGRESSES...SHOWERS WILL BECOME MORE FREQUENT AND HEAVIER AS TROPICAL STORM MARIA MAKES IT CLOSEST APPROACH TO THE LOCAL AREA. HEAVY RAINS COULD RESULT IN RAPID RISES OF LOCAL STREAMS AND RIVERS AND LEAD TO FLASH FLOODING. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT FOR CULEBRA...VIEQUES AND THE EASTERN THIRD OF PUERTO RICO THROUGH MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY COMPUTER FORECAST MODELS CONTINUE TO INDICATE PLENTY OF MOISTURE MOVING OVER THE AREA DURING THE SEVERAL DAYS. THEREFORE...THE LIKELIHOOD OF SHOWERS AND THUNDERSTORMS CONTINUES OVER PUERTO RICO AND THE LOCAL ISLANDS THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO CALL FOR LOCAL FLOODING AMZ715-725-VIZ001-002-121100- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 650 AM AST SUN SEP 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT OUTER RAINBANDS OF TROPICAL STORM MARIA WILL CONTINUE TO AFFECT PARTS OF VIRGIN ISLANDS TODAY. AS THE DAY PROGRESSES...SHOWERS WILL BECOME MORE FREQUENT AND HEAVIER AS TROPICAL STORM MARIA MAKES IT CLOSEST APPROACH TO THE LOCAL AREA. RAINFALL COULD RESULT IN RAPID RISES OF LOCAL STREAMS AND GUTS AND LEAD TO FLASH FLOODING. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT FOR ALL THE U.S. VIRGIN ISLANDS THROUGH MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY COMPUTER FORECAST MODELS CONTINUE TO INDICATE PLENTY OF MOISTURE MOVING OVER THE AREA DURING THE SEVERAL DAYS. THEREFORE...THE LIKELIHOOD OF SHOWERS AND THUNDERSTORMS CONTINUES OVER THE U.S. VIRGIN ISLANDS THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO CALL FOR LOCAL FLOODING.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 4:45 PM CDT | Flash Flood Watch | JSJ | 48 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.